# SDR IPXA2024013031634

- Difficulty date: January 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NO1ENGINEPYL
- Part serial: NA
- Condition: Damaged
- Location: Frm 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FASTENER HOLE ON LEFT WING FRAME 40 LOWER RADIUS. ROTO PERFORMED ON LEFT WING FRAME 40 LOWER RADIUS FASTENER HOLE. DAMAGE STILL PRESENT IN HOLE, IAW 51-10-01. T96525 T91779. ROTO PERFORMED ON LH FRAME 40 LOWER RADIUS FASTENER HOLE. NO DEFECTS FOUND IAW 51-10-01. T96525 T91779.
